New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rijssel
Regular Member


Date Joined Aug 2006
Total Posts : 91
   Posted 8/30/2006 5:43 PM (GMT -7)   
Hello, just wondering if anyone else has the same thing. After I started taking Norvasc I got vertigo. Sometimes only few spells a day or alot like this week. I have a cold this week which could be making it worse. Two doctors told me that Norvasc should not do that.
 
On another note:
Does anyone else here have Syndrome X angina or coronary artery spasm?
 
thank you
 
tim
 

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 8/30/2006 6:21 PM (GMT -7)   
Tim,

Hi! My cardiologist thinks that I have coronary artery spasm. He put me on a low dose of Norvasc for them. I really can't tell if it has helped because he then discovered that my gallbladder did not function properly. So the symptoms could also be from that. I had my gallbladder removed last Tuesday. However the pain came back on Sunday. I guess it will take a couple of weeks to figure out if it is still lingering phantom pain from having my gb removed or if it actually the spasms. ???

P.S. Norvasc can make you dizzy! It did me for a short time after starting it and it still does from time to time but not that bad. I always just kind of laugh at the situation in myself.???Don't know why. I just think it is kinda funny to be perfectly fine one second and then whoosy the next. I've never passed out or fell or anything like that-just whoosy for a second. Doctors just hate to admit that a medicine they have prescribed could have any side effects. You can look up the side effects on the internet. Doctors will still deny it though.

rijssel
Regular Member


Date Joined Aug 2006
Total Posts : 91
   Posted 8/31/2006 9:39 AM (GMT -7)   

Hi Hope

Norvasc is suppose to have the least amount of side effects of the calcium channel blockers.

I take 2.5mg a day of Norvasc. I stopped taking Norvasc for ten days, a week after I started getting sharp stabbing chest pains. I put up with the pain for four days then started taking Norvasc again. It took a couple days for the pain to go away and also had alot of chest fluttering that lasted three weeks.

I have a constant dull chest pain, do you? I find taking this magnesium powder that I  mix with water makes the pain go away for awhile.

Did your heart tests show anything ? mine were okay.

 


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 8/31/2006 11:26 AM (GMT -7)   
You are correct in saying that Norvasc is supppose to have the least amount of side effects for a calcium channel blocker. It is generally considered very safe. That is why my cardiologist prescribed it for me and my dose is also 2.5mg daily. That does not mean that is has NO side effects and everyone is different as to what medicines their body will tolerate. I happen to be VERY sensitive to medication and have a hard time with almost anything. My cardiologsit will not change to something else because my heart tests were all good. So I am not at high risk for sudden death or a fatal ventricular arrhythmia from the coronary artery spasms. He says that my prognosis is very good and he doesn't want the 'cure' to be worse than the symptoms that I have.I do not have a constant dull ache but sharp stabbing pains which come and go.

rijssel
Regular Member


Date Joined Aug 2006
Total Posts : 91
   Posted 9/20/2006 7:51 AM (GMT -7)   
I found out it is not the medication that is making me dizzy. The dizziness (feeling of imbalance)starts when I get out bed in the morning and lasts the whole day.It is most likely my middle ear, I have constant pain in the ear.

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 9/20/2006 9:13 AM (GMT -7)   
I'm glad you found out what the problem was. Hope it clears up soon :-)

rijssel
Regular Member


Date Joined Aug 2006
Total Posts : 91
   Posted 10/20/2006 4:54 PM (GMT -7)   
My dizziness and imbalance problem have gone away. By the time I was getting my test for my ears.

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 10/21/2006 10:57 AM (GMT -7)   
:-)  Hi Hopes, wanted to touch base and say i hope your gb surgery turns out to be benefical. please write a new post so i can follow it and hear how you are doing.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 9:37 PM (GMT -7)
There are a total of 2,906,349 posts in 318,946 threads.
View Active Threads


Who's Online
This forum has 158283 registered members. Please welcome our newest member, Coe-Coe.
273 Guest(s), 3 Registered Member(s) are currently online.  Details
Worriedsicked, U B Tough, mareish